# SDR AALA201909279017

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 54,656 hours, 6,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Sticks
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY EXIT LIGHTS ILLUMINATED. SUSPECT FAULTY TEST BUTTON AT 1L PANEL. CLEANED AND RESEATED 1L PANEL EMERGENCY LIGHT TEST SWITCH. OPS CKS NML IAW AMM 33-51-00.
